|| M , Alomari , M.Darus , and S.S. Dragomir , Inequlities of ermite-Hadamard’s
type for function , whose derivatives absolute values are quasi-convex ,
Punjab University J.Math.submitted .
 S.S. Dragomir , Two mappings in connection to Hadamard’s inequalities , J.
Math. Anal. Appl. , 167 (1992) , 49-56.
 S.S. Dragomir and R.P. Agarwal , Two inequalities for differentiable mappings
and applications to special means of real numbers and to trapezoidal formula ,
Appl. Math. Lett , 11(1998) , 91-95.
 S.S. Dragomir , Y.J. Cho and S.S. Kim, Inequalities of Hadamard’s type for
Lipschitzian mappings and their applications , J. Math. Anal. Appl. 245(2000) ,
 S.S. Dragomir and S. Wang , A new inequality of Ostrowski’s type in
norm and applications to some special means and for some numerical
quadrature rule , Tamkang J. Math , 28(1997) , 239-244 .
 S.S. Dragomir and S. Wang . Applications of Ostrowski’s inequality to the
estimation of error bounds for some special means and for some numerical
quadrature rule , Appl. Math. Lett . , 11(1998) ,105-109 .
 D.A. Ion, Some estimates on the Hermite-Hadamard inequality through
quasi-convex functions , Annals of University of Craiova , Math. Comp. Sci.
Ser. , 34(2007) , 82-87 .
 U.S. Kirmaci , Inequalities for differentiable mappings and applications to
special means of real numbers to midpoint formula , Appl. Math. Comp.,
147(2004) , 137-146.
 U.S. Kirmaci and M.E. Ozdemir , On some inequalities for differentiable
mappings and applications to special means of real numbers and to midpoint
formula , Appl. Math. Comp. 153(2004) , 361-368 .
 M.E. Ozdemir , Atheorem on mappings with bounded derivatives with
applications to quadrature rules and means, Appl. Math . Comp, 138(2003) ,
 C.E.M. Pearce and J. Pecaric , Inequalities for differectiable mappings with
application to special means , Appl. Math. Comp. 13(2000) , 51-55.
 G.S. Yang , D.Y. Hwang and K.I.. Tseng , Some inequalities for differentiable
convex and concave mappings , Comp. Math. Appl. , 47(2004), 207-216.